Posted by katia on July 31, 2004, at 13:16:12
In reply to oops...mistake on amount of Ambien--BCat and Katia, posted by malthus on July 31, 2004, at 11:55:25
Also, I feel that Lamictal has made me crave caffeine more than usual; are you aware of this side effect? It made me feel a bit hypo, so I cut down on the caffeine and now feel a bit more normal.
Yes, I felt very affected by a cup of coffee (I have one/two every day). I got hypo and euphoric feeling for a couple hours. Lam. is known to be activating like that and it wears away. Again, the second time I tried Lam. I got the dysphoric kind - intensely irritability and agitated.
It does take awhile to find something that works. it took me almost two years to sort it out with a dx and then the right meds. Even now, my med cocktail (Triletpal 450mg, Paxil 12.5mg and Seroquel 15-25mg) is ok. I still am sensitive and such but it's not like it was. This is just me who will never change irregardless of meds.
and thank you for your condolences.